MathSciNet Relay Station
MathSciNet bibliographic data
MR808896 (87b:03115) 03E50 (03E15 03E35 28A05)
Kholshchevnikova, N. N. Uncountable $R$- and $N$-sets. (Russian) Mat. Zametki 38 (1985), no. 2, 270–277, 349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement